# SDR CALA2024121701552

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 93,364 hours, 37,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHRONIC FWD CARGO DOOR ISSUES, FWD CARGO DOOR HAS BEEN CHRONIC FOR HARD TO CLOSE, AFTER LAST RIG NOW GETTING FWD CARGO DOOR ECAM AND AVIATAR IS SHOWIWING FAULT "DOOR FWD CARGO", REF TSM  52-31-00-810-801-A AND VERIFY ADJUSTMENT OF FRAME PROX SW (30WV) AND HANDLE PROX SW (28WV) ARE ADJUSTED CORRECTLT,  CARRIED BY ELB FAULT NOT PRESENT ON PFR. COULD NOT CONFIRM FAULT, AVIATAR SHOWS ONE HIT IN LAST 50 FLIGHT LEGS. GVI OF 30WV AND 28WV, WERE GOOD, WIRING WAS GOOD. CLEANED PROX SWITCH AND TARGETS. OPERATED DOOR SEVERAL TIMES, NO FAULTS AND OPERTION WAS NORMAL.   UNABLE TO CHECK PROX SWITCH CLEARANCE AND ADJUSTMENT.
